# SDR DU4R2007163

- Difficulty date: August 3, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CABIN FLOORBEAM AT BS 1640, LBL 24 TO RBL 4.  CUT OUT 30 INCH CORRODED SECTION OF T-CAP.  FABRICATED AND INSTALLED T-CAP REPAIR 36-3/4" FROM BAC1505-100617, 2 EA. SPLICE PLATES 9" BY 1-1/2" BY 1" AND 2 EA. 6-1/2" BY 1-1/2"FROM 7075-T6 .050", 2 EA. REPAIR STRAPS 10" BY 1" AND 6-1/2" BY 1" FROM 7075-T6 .090" IAW B757 SRM 53-60-51-2-205D FIG 205.
